Product features

  • Fast acting treatment for acute moderate pain
  • Soluble tablets
  • Triple action

Product description

A powerful combination pain relief in the form of soluble tablets.

Solpadeine max soluble tablets are recommended for those experiencing period pains, headaches, migraines, dental pain (and so on) who can’t find relief from ibuprofen or paracetamol alone.

Solpadeine max soluble tablets can be easily dissolved in water, meaning they absorb quickly and are fast-acting when they enter your system. These powerful tablets contain a combination of paracetamol (which blocks pain signals from being sent to the brain) and codeine (which releases endorphins, mimicking the body’s natural pain killing response). Solpadeine max soluble tablets are extremely effective and easy to use but should not be continued for more than 3 days.

Features of Solpadeine plus soluble tablets

  • Double action pain relief
  • Maximum strength
  • Pharmacy formula
  • Fast absorption
  • Combination of paracetamol and codeine
  • Specifications

    • 32 x tablets
    • 16 x tablets
  • Suitable for

    • Adults, the elderly and children 12 years and over
  • Warnings and cautions

    • Read the enclosed leaflet carefully before use
    • Do not exceed stated dose
    • Do not take for more than three days - if you need to use this medicine for more than 3 days at a time, see your doctor or pharmacist. Taking codeine regularly for a long time can lead to addiction
    • Taking a painkiller for headaches too often or for too long can make them worse
    • Immediate medical advice should be sought in the event of an overdose, even if you feel well
    • Do not take with any other paracetamol-containing products
    • Consult your doctor before taking this medicine if you are on any other medication
    • If your headaches become persistent, see your doctor
    • If symptoms persist consult your doctor
  • How to use

    1. Adults and children 12 years and over: take 2 tablets dissolved in a tumbler of water every 4 hours as required.
  • Ingredients

    Adults and children 12 years and over: take 2 tablets dissolved in a tumbler of water every 4 hours as required..

  • Delivery and returns

    Click & Collect

    Free on orders over £15
    £1.50 for orders up to £15
    Delivered in one working day if ordered before 3pm Monday - 3pm Thursday
    Delivered the following working Tuesday if ordered after 3pm Thursday - 3pm Monday

    *Please note: If your chosen pharmacy is in the North West, North East, Yorkshire, the Isle of Man, Channel Islands or Scottish Highlands and Islands your order will take an additional working day to these delivery times.  To find out if your pharmacy is impacted click here.

    Standard delivery

    Free on orders over £25
    £2.95 for orders up to £25
    Delivered in 2-3 working days

    Next day delivery

    £5.99
    Delivered next working day if ordered before 3pm Monday - 3pm Thursday
    Delivered on Saturday if ordered after 3pm Thursday - 3pm Friday
    Delivered Tuesday if ordered after 3pm Friday - Sunday

    Purchasing in bulk/high unit volume

    Please note that when purchasing high unit volumes of single lines (10+ units) that delivery promotions are null and void.
    This is as a result of high volume orders not being able to be dispatched via our normal third party fulfilment.
    As a result for any excessive bulk orders of single lines we will be in touch regarding your order to discuss further delivery costs that will be incurred.

    Returns

    If you're not completely satisfied with your order, you can return it to us within 14 days
    Find out more about our returns policy click here